# SDR UALA2008120906796

- Difficulty date: December 8, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 25,017 hours, 10,873 cycles
- Engine: Iae V2527A5
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Disconnected
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFT RT CABIN DOOR SLIDE ASSY CONNECTOR BETWEEN CABLE LOOP ASSY AND COVER RELEASE CABLE WAS FOUND DISCONNECTED.  CABLE LOOP ASSY AND COVER RELEASE CABLE CONNECTED.
